CureZone   Log On   Join
Oxy-Powder - using it makes me light headed and tired, what can cause this?
 

My Complexion is Glowing
Oxy-Powder Attacks The Source Of Your Constipation, You Will ...



Free Dentist Alternative!
Professional Powder beats Fluoride!


More
mantonia Views: 1,654
Published: 15 years ago
 

Oxy-Powder - using it makes me light headed and tired, what can cause this?


Part of my liver-flush regime i use Oxypowder afterwards to clean my bowels. However every time i use it i get tired and light-headed. Im suffering from anxiety and Depression and things have improved a lot.

Does anyone know what might be causing this? Before my Depression and anxiety it never used to affect me like this? Could be interacting with my drugs? Though im sure i used it before i took the drugs and had the same affect.

Thanks in advance for advice
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2021  www.curezone.com

0.516 sec, (1)